# SDR AALA202108043282

- Difficulty date: July 26, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 70,855 hours, 28,100 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pressure Switch
- Part number: 1266100
- Part serial: 8217
- Condition: Defective
- Location: L1 Door
- Part time: 42,906 hours, 17,369 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING, FORWARD FLIGHT ATTENDANT NOTIFIED US NUMEROUS PRESSURE WARNINGS DOOR L1.  NUMEROUS ECAM WARNINGS, ALSO BOTH FORWARD DOORS AFTER TOUCH DOWN. NUMEROUS CABIN DOOR WARNINGS 1L OF BEING OPEN. **SUPPLEMENTAL REPORT FOR AALA202107303282: MAINTENANCE REPLACED THE FOLLOWING ITEMS: DIFFERENTIAL PRESSURE SWITCH (AALA202107303282), DEU-B, 300RH (AALA202108042367) EMERGENCY POWER SUPPLY 10WL (AALA202108041524) NOTE: THE REPLACEMENT EMERGECNY POWER SUPPLY FOR POSITION 10WL WAS FOUND TO BE BAD FROM STOCK AND WAS REPLACED WITH A SERVICEABLE UNIT (AALA202108041449), EMERGENCY POWER SUPPLY 13WL (AALA202108048869) AND R4 SLIDE ASSEMBLY (AALA202108048502), A SATISFACTORY OPERATIONAL CHECK ACCOMPLISHED PER AMM 52-73-12, AMM 23-73-47 AND AMM 33-51-38. ** (CLOSED)
